Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 249, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 24, 2013, 2:49 PM EDT for Chattahoochee County, Harris County, Muscogee County, Georgia. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2013, 2:49 PM EDT (18:49 UTC)
- Expired
- Jul 24, 2013, 3:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattahoochee County, GA, Harris County, GA, Muscogee County, GA
The radar
The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 3:30 PM EDT | TSTM WND DMG | 1 Ene Columbus, GA | LARGE TREE DOWN ON PICKUP TRUCK NEAR WYNNTON RD AND BUENA VISTA RD. |
| Jul 24, 3:30 PM EDT | TSTM WND DMG | 1 Ne Columbus, GA | *** 1 FATAL *** A 57 YEAR OLD WOMAN WAS KILLED WHEN A TREE LIMB FELL ON HER IN HER BACK YARD AT THE 1200 BLOCK OF 16TH ST. |
| Jul 24, 3:43 PM EDT | TSTM WND DMG | 2 Ne Columbus, GA | NUMEROUS TREES AND POWERLINES REPORTED DOWN IN AND AROUND THE LAKE BOTTOM COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763
WUUS52 KFFC 241849
SVRFFC
GAC053-145-215-241945-
/O.NEW.KFFC.SV.W.0249.130724T1849Z-130724T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
SOUTHWESTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 345 PM EDT
* AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
35 MILES NORTHWEST OF BIBB CITY TO 22 MILES NORTHWEST OF BIBB CITY
TO 25 MILES WEST OF BIBB CITY TO 36 MILES WEST OF BIBB CITY...
MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIBB
CITY...COLUMBUS...FORT BENNING/LAWSON ARMY AIR FIELD AND NORTH FORT
BENNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3285 8512 3264 8483 3253 8477 3238 8471
3223 8486 3223 8492 3227 8490 3232 8501
3243 8497 3246 8501 3252 8501 3264 8511
3267 8510 3269 8512 3278 8513 3281 8517
3284 8516 3287 8518
TIME...MOT...LOC 1849Z 310DEG 34KT 3290 8531 3272 8519
3252 8539 3247 8558
$$1 follow-up statement
142
WWUS52 KFFC 241925
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT WED JUL 24 2013
GAC053-145-215-241945-
/O.CON.KFFC.SV.W.0249.000000T0000Z-130724T1945Z/
MUSCOGEE GA-CHATTAHOOCHEE GA-HARRIS GA-
325 PM EDT WED JUL 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHWESTERN HARRIS...CHATTAHOOCHEE AND MUSCOGEE COUNTIES...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MOUNTAIN HILL TO COLUMBUS METROPOLITAN AIRPORT TO 9 MILES WEST
OF FORT BENNING/LAWSON ARMY AIR FIELD TO 21 MILES WEST OF FORT
BENNING/LAWSON ARMY AIR FIELD...MOVING SOUTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARTER
ACRES...BENNING PARK...VISTA TERRACE...BENNING HILLS...BATTLE PARK...
CUSTER ROAD TERRACE...MULBERRY GROVE...SAND HILL...FORTSON...
CATAULA...FLAT ROCK...NORTH FORT BENNING...JAMESTOWN/SOUTH FORT
BENNING...EELBECK/WEST FORT BENNING AND MIDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3285 8512 3264 8483 3253 8477 3238 8471
3223 8486 3223 8492 3227 8490 3232 8501
3243 8497 3246 8501 3252 8501 3264 8511
3267 8510 3269 8512 3278 8513 3281 8517
3284 8516 3287 8518
TIME...MOT...LOC 1924Z 310DEG 34KT 3268 8503 3250 8491
3230 8511 3225 8530
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 1:57 PM EDT, 52 minutes earlier.
Area forecast discussion, Jul 24, 1:57 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 PM EDT WED JUL 24 2013 .PREV DISCUSSION... /ISSUED 720 AM EDT WED JUL 24 2013/ SHORT TERM /TODAY THROUGH THURSDAY/... /ISSUED AT 349 AM EDT WED JUL 24 2013/ A VERY ACTIVE WEATHER PATTERN WILL PERSIST TODAY WITH CURRENT SATELLITE WATER VAPOR IMAGERY SHOWING A SHARP UPPER SHORT WAVE OVER SE GA AND DEPARTING EASTWARD... AND A SERIES OF MORE SUBTLE DISTURBANCES EMBEDDED WITHIN THE NW FLOW ALOFT BACK TO THE WEST AND NW. REGIONAL RADAR SHOWS ISOLATED STORMS ACROSS WESTERN AL... AND THIS ACTIVITY IS ASSOCIATED WITH A WEAK DISTURBANCE PUSHING ACROSS WEST TN AND NORTH MS. FURTHER WEST... SATELLITE AND RADAR SHOW A LARGE CONVECTIVE COMPLEX ACROSS WESTERN OK/AR... AND DROPPING SSE ON A TRAJECTORY FOR THE SE TX AND LA COASTS. SURFACE ANALYSIS SHOWS A WEAK FRONTAL BOUNDARY PUSHING INTO NW TN AND EXTENDING NEWD INTO VA. SHORT RANGE MODELS SHOW THESE SUBTLE DISTURBANCES TO THE WEST INTERACTING WITH A MOIST /1.8+ PW/ AND MODERATELY UNSTABLE /2000-2500 CAPE/ AIR MASS OVER GA TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS AGAIN TODAY... MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE GREATER CHANCES APPEAR TO BE ACROSS NORTH GA AHEAD OF THIS SAGGING COLD FRONT... AND AGAIN ACROSS THE WESTERN ZONES WHERE THE LOCAL WRF MODEL SHOWS ANOTHER CONVECTIVE COMPLEX DIVING SOUTHWARD ACROSS AL AND BRUSHING THE WESTERN COUNTIES DURING THE AFTERNOON. THE HRRR MODEL SHOWS MORE CONVECTION CONCENTRATED ALONG AND AHEAD OF THE APPROACHING COLD FRONT THAT PUSHES INTO NORTH GA BY EARLY-MID AFTERNOON. EXPECT THIS ACTIVITY TO PUSH SOUTH INTO CENTRAL GA DURING THE LATE AFTERNOON AND EVENING HOURS. THEREFORE... IT APPEARS STORMS COULD DEVELOP JUST ABOUT ANYWHERE TODAY. THE SLIGHTLY COOLER AND DRIER AIR ALOFT ASSOCIATED WITH THE NW FLOW CONTINUES TO SUGGEST A THREAT OF STRONG DOWNBURST WINDS AND LARGE HAIL THIS AFTERNOON AND EVENING DURING PEAK HEATING. THIS IS ALSO SUPPORTED BY SPC...WHO HAS BLANKETED A FIVE PERCENT CHANCE OF WIND AND HAIL THREAT ACROSS THE ENTIRE FORECAST AREA TODAY. ALL WARRANTS MENTION OF ISOLATED SEVERE STORMS... WITH LOCALLY HEAVY RAIN... DAMAGING WINDS AND LARGE HAIL IN THE HAZARDOUS WEATHER OUTLOOK FOR TODAY. MODELS SHOW STORM COVERAGE GREATLY DIMINISHING BEFORE MIDNIGHT WITH LOSS OF DAYTIME HEATING. SHORT RANGE MODELS AGREE ON SAGGING THE FRONT ACROSS NORTH GA OVERNIGHT WITH SOME DRIER AIR SPREADING DOWN INTO THE ATLANTA AREA EARLY ON THURSDAY. THIS SHOULD HOLD CONVECTION DOWN TO ISOLATED OR LESS FOR MUCH OF NORTH GA TO INCLUDE THE ATLANTA METRO AREA ON THURSDAY. EXPECT MORE SCATTERED CONVECTION ACROSS THE FAR NE AND CENTRAL ZONES WHERE MODELS SHOW CONVECTION FIRING ALONG AND OUT AHEAD OF THE NEARLY STATIONARY FRONT. COULD SEE A FEW STRONG TO SEVERE STORMS ACROSS THE FAR SOUTH AND SE ZONES THURSDAY AFTERNOON WHERE THE FRONT AND GREATER INSTABILITIES ARE EXPECTED. AS FOR TEMPS... LEANED TOWARD A BLEND BETWEEN PERSISTENCE AND THE SLIGHTLY WARMER MAV THROUGH THE SHORT TERM. 39 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED AT 349 AM EDT WED JUL 24 2013/ NO REAL CHANGES TO THE PREVIOUS MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD. FAIRLY GOOD AGREEMENT AMONG THE MEDIUM RANGE MODELS THROUGH THE WEEKEND AS FAR AS THE LARGER SCALE FEATURES ARE CONCERNED WITH A PERSISTENT EASTERN U.S. UPPER TROUGH DOMINATING THE REGIONAL WEATHER. EXTENDED FORECAST PERIOD STARTS OUT IN A BIT OF A QUIET PERIOD AS THE MAIN UPPER TROUGH AXIS IS EAST OF THE STATE... WITH SCATTERED...MAINLY DIURNAL...CONVECTION EXPECTED THROUGH FRIDAY. WEAK NORTHWESTERLY UPPER FLOW WILL KEEP A CHANCE FOR A ROUND OR TWO OF MORE ORGANIZED CONVECTION ASSOCIATED WITH ANY WEAK RIPPLES RIDING DOWN THE BACKSIDE OF THE TROUGH...BUT NO DISTINCT SHORT WAVE IS EVIDENT IN THE MODELS AT THIS TIME. FOR THE WEEKEND...A NEW SHORT WAVE DIGS INTO THE MID-SOUTH FRIDAY NIGHT AND SWEEPS ACROSS THE REGION SATURDAY. GFS/ECMWF/CMC/NAM ARE SURPRISINGLY SIMILAR WITH THIS FEATURE SO I WILL BE BUMPING UP SATURDAY/S POPS INTO THE LIKELY RANGE. FOR NOW THE MODELS ARE ONLY SHOWING A WEAK SURFACE BOUNDARY ASSOCIATED WITH THIS FEATURE. ALTHOUGH INSTABILITY IS FORECAST TO REMAIN MODERATE AT BEST SATURDAY...SOME WEAK SHEAR IS EVIDENT SO CONVECTION MAY BE A BIT MORE ORGANIZED AND AT LEAST A SMALL INCREASE IN THE POTENTIAL FOR SEVERE STORMS WILL NEED TO BE WATCHED WITH THIS SYSTEM. WEAK SURFACE TROUGHING AND WEAK UPPER LEVEL FLOW SETTLE IN FOR THE REMAINDER OF THE EXTENDED FORECAST PERIOD. MODELS ARE SHOWING A SIGNIFICANT REDUCTION IN DEEPER LAYER MOISTURE THURSDAY NIGHT AND FRIDAY...BUT AMPLE LOW-LEVEL MOISTURE REMAINS AVAILABLE FROM THE MOIST SURFACE CONDITIONS FOR SCATTERED CONVECTION. BETTER DEEP MOISTURE ACCOMPANIES THE SYSTEM SATURDAY. A FAIRLY STRONG MOISTURE GRADIENT SETS UP FOR THE BALANCE OF THE PERIOD INTO THE MIDDLE OF NEXT WEEK WITH RELATIVELY DRY AIR ACROSS THE NORTH. HOWEVER...IN THE ABSENCE OF A STRONG UPPER RIDGE THERE SHOULD BE SUFFICIENT MOISTURE AVAILABLE FOR ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION AREA-WIDE EACH DAY WITH AT LEAST SLIGHTLY BETTER CHANCES ACROSS CENTRAL GEORGIA. EXCEPT FOR SATURDAY WITH THE INCREASED CLOUD COVER AND PRECIPITATION EXPECTED...TEMPERATURES ARE EXPECTED TO REMAIN AROUND SEASONAL NORMALS THROUGH THE EXTENDED FORECAST PERIOD. 20 .AVIATION... 18Z UPDATE... INTERMITTENT PERIODS OF MVFR CEILINGS ARE STILL AFFECTING SOME OF THE METRO TAF SITES. THESE PERIODS APPEAR TO BE SHORT LIVED AND ARE EXPECTED TO SCATTER OUT THIS AFTERNOON. MAIN CONCERN FOR THE PERIOD IS CONVECTION. AN AREA OF CONVECTION TO THE WEST WILL AFFECT CSG SHORTLY. OTHER CONVECTION APPEARS POSSIBLE MOVING FROM NORTH TO SOUTH TODAY AS A COLD FRONT MOVES INTO THE AREA. STORMS COULD BE STRONG AND A SEVERE WIND GUST CANNOT BE RULED OUT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF CONVECTION...HIGH ON ALL OTHER ELEMENTS. ARG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 70 89 69 / 40 50 40 20 ATLANTA 87 71 88 71 / 50 50 20 10 BLAIRSVILLE 84 65 81 62 / 50 50 20 20 CARTERSVILLE 87 67 88 66 / 50 50 20 10 COLUMBUS 90 72 92 71 / 50 50 20 10 GAINESVILLE 87 70 87 68 / 50 50 30 20 MACON 90 71 92 71 / 50 50 40 20 ROME 88 68 89 66 / 50 40 20 10 PEACHTREE CITY 88 67 89 67 / 50 50 20 10 VIDALIA 89 73 92 72 / 30 50 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ARG LONG TERM....20 AVIATION...ARG
Hazardous weather outlook, Jul 24, 4:30 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 AM EDT WED JUL 24 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 AM EDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE....MAINLY THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... HEAVY RAIN...GUSTY WINDS...HAIL AND LIGHTNING. DISCUSSION... A VERY MOIST AND MODERATELY UNSTABLE AIRMASS ALONG WITH WEAK WAVES IN THE NORTHWESTERLY UPPER-LEVEL FLOW WILL ONCE AGAIN PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY THROUGH TONIGHT. THE BEST CHANCES WILL BE THIS AFTERNOON AND EVENING WITH THE ADDITIONAL INSTABILITY PROVIDED BY DAYTIME HEATING. INSTABILITY WILL BE MODERATE BY THIS AFTERNOON...AND A FEW STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO THE EARLY EVENING WITH DAMAGING WINDS UP TO 60 MPH AND QUARTER-SIZED HAIL THE PRIMARY THREAT. WITH PRECIPITABLE WATER VALUES REMAINING WELL ABOVE SEASONAL NORMALS...HEAVY RAINFALL WITH LOCALIZED FLOODING REMAINS POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS ARE EXPECTED EACH DAY. THUNDERSTORMS WILL BE MORE NUMEROUS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 24, 10:16 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 AM EDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG EASTMAN 32.20N 83.18W
07/23/2013 DODGE GA EMERGENCY MNGR
AROUND A DOZEN TREES DOWN FROM GRESTON TO NORTH OF
CHAUNCEY...MOST IN THE EASTMAN AREA. SEVERAL POWER
OUTAGES AS WELL.
&&
TPALMERThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 60 min |
| Jul 24, 4:57 PM EDT | Special Weather Statement | FFC | Hall | 33 min |
| Jul 24, 7:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.